# SDR SWAA2022120970671

- Difficulty date: November 12, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD BS 303.9 LBL 57 WL 208.1 AT FWD GALLEY AREA.   REPLACED INNER CHORD AND FASTENERS BTW BS 270 - 360, LBL 57, WL 208.1 IAW  SRM 51-40-02. DWG 141A8110 REV A, SHEET 9, AND DWG 140A9810, SHEET 48, REV-.
